# SDR UPS02438033

- Difficulty date: April 13, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT SEVERAL EMERGENCY BACKGROUND LIGHTS ABOVE CENTER INSTRUMENT PANEL INOP.  RELAMPED SEVERAL EMERGENCY BACKGROUND LIGHTS ABOVE INSTRUMENT PANEL IAW GMM 3-6-9.  OPS CHECK GOOD.
